why do junkies like rush limbaugh voluntarily choose to feel this way?
i'm on day 3 of opiate painkillers, and i am nauseous, itchy, sleepy and totally out of it. i feel DISGUSTING, and i can't wait to be off them.
You should call your doctor. You may be having a bad reaction. The itchy thing especially is a red flag.
I agree with r1. You may be having an adverse reaction to the medication. Call your Doctor before taking anymore pills.
Yes, op...not good...
OP, I was once prescribed a medication (not a painkiller) that caused me to itch all over my body even under my fingernails, which was hell. It turned out I was one of the fewer than one percent that have that reaction to the medication. My doctor had never encountered one in her years of practice. Get it checked out ASAP.
Nausea, itching and sleepiness are all very common side effects from opiate painkillers. I have to take them fairly often due to a back injury. An antihistamine can help alleviate the itchiness. But I agree that you should stop taking them and see your doctor.
Better pick up some Miralax, too.
Most definitely an allergic reaction, had it myself to Vicodin. Stop taking the pills IMMEDIATELY and call your doctor. Best of luck healing.